# SDR 9620169853

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR, LIGHT REMAINED ON, INDICATION NORMAL WITH GEAR DOWN.  FLIGHT CONTINUED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR DOWNLOCK PROXIMITY SWITCH WITH DELAMINATED FACE.  REPLACED SWITCH PROXIMITY SENSOR, OPERATIONAL CHECK OK.
